| Catalog Number |
KCFW-12.0-35-45-RB-HFANL1-HC |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/14/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant alleged that the sterility of the package was compromised as a result of the stop cock puncturing through the package.This product problem was noted prior to patient contact.